MAUDE Adverse Event Report: VYAIRE MEDICAL INC. STANDARD POLYSOMNOGRAPHY WITH ELECTROENCEPHALOGRAM; SOMNOSTAR & SERIES SLEEP SYSTEM

VYAIRE MEDICAL INC. STANDARD POLYSOMNOGRAPHY WITH ELECTROENCEPHALOGRAM; SOMNOSTAR & SERIES SLEEP SYSTEM
Model Number 41 SOMNOSTAR Z4 V9
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
At this time, the suspect component has been received by vyaire and is awaiting evaluation.Once a final investigation has been completed, a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that the amplifier becomes very hot to touch.The device was in use on a patient at the time of the incident; however, there was no end user and patient harm associated in this event.The suspect amplifier has been returned to vyaire for investigation.

Brand Name
STANDARD POLYSOMNOGRAPHY WITH ELECTROENCEPHALOGRAM
Common Device Name
SOMNOSTAR & SERIES SLEEP SYSTEM
Manufacturer (Section D)
VYAIRE MEDICAL INC.
22745 savi ranch parkway
yorba linda CA 92887
MDR Report Key8279908
Report Number2021710-2019-08035
Device Sequence Number11334083
Product Code GWQ
UDI-Device Identifier10846446020076
UDI-Public(01)10846446020076
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K012085
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/07/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number41 SOMNOSTAR Z4 V9
Device Catalogue Number16846
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/22/2018
Initial Date Received by Manufacturer 05/07/2018
Supplement Date Received by Manufacturer02/01/2019
Initial Report FDA Received Date01/25/2019
Supplement Report FDA Received Date02/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Other;